Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Using Decdan and Practin. What are the side effects of taking them together?

Hello Doctor, I want to ask u that-- I am using 2 medicines (Decdan and Practin) since last 2 months..... some people suggested me these are harmful for me in future so quit these. I want to know what side effects can these 2 medicines do to me......... n wat will be the effects if i take these medicines singly...... I mean if i take only Decdan or Only Practin then wat will b the effects on me ......good or bad ?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for writing your query.

As you had mentioned that you are being taking decdan & Practin since last 2 months.

Two months is a long period. Both this medicines can have side effects if continued for long period.

Decdan is a steroid & should not be continued for long duration.It can cause stomach upset, osteoporosis,more prone to infection, hypertension,glucoma, increased dependence,personality changes like irritablity, mood swings,elevated liver enzymes, skin changes.

Practin is appetite stimulant ,antihistaminic with sedative effect. It can cause sedation, drowsiness, impaired coordination, restlessness,tremors, hypotension, palpitation, dryness of mouth.

I would advise you to consult your physician. kindly do not stop this medicine suddenly. Steriods need to be stopped in tapering dose.

Wish you a Good Health.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor